The structure of reversing symmetry groups

Baake M, Roberts JAG (2006)
BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY 73(3): 445-459.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Baake, MichaelUniBi; Roberts, J. A. G.
Abstract / Bemerkung
We present some of the group theoretic properties of reversing symmetry groups, and classify their structure in simple cases that occur frequently in several well-known groups of dynamical systems.
Erscheinungsjahr
2006
Zeitschriftentitel
BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY
Band
73
Ausgabe
3
Seite(n)
445-459
ISSN
0004-9727
Page URI
https://pub.uni-bielefeld.de/record/1598715

Zitieren

Baake M, Roberts JAG. The structure of reversing symmetry groups. BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY. 2006;73(3):445-459.
Baake, M., & Roberts, J. A. G. (2006). The structure of reversing symmetry groups. BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, 73(3), 445-459.
Baake, M., and Roberts, J. A. G. (2006). The structure of reversing symmetry groups. BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY 73, 445-459.
Baake, M., & Roberts, J.A.G., 2006. The structure of reversing symmetry groups. BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, 73(3), p 445-459.
M. Baake and J.A.G. Roberts, “The structure of reversing symmetry groups”, BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, vol. 73, 2006, pp. 445-459.
Baake, M., Roberts, J.A.G.: The structure of reversing symmetry groups. BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY. 73, 445-459 (2006).
Baake, Michael, and Roberts, J. A. G. “The structure of reversing symmetry groups”. BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY 73.3 (2006): 445-459.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar